# SDR ASOA20121025097

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 32,847 hours, 24,766 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Loose
- Location: Compass
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ELECTRICAL BURNING ODOR IN COCKPIT.  FOUND WIRE TO MAGNETIC COMPASS LOOSE.  REINSTALLED AND SECURED WIRE WITH NO ODORS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
